# SDR MALA954475

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 2724089005
- Condition: Leaking
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3222 - IN CRUISE FLIGHT FROM MSP, A SQUEALING NOISE WAS NOTED COMING FROM THE CABIN DOOR.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE DOOR SEAL.  SYSTEM OPERATED SATISFACTORILY.  (X)
